MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The serivce engineer (se) reported that the v60 ventilator had an enter button that was not responding.There was no patient involvement when the issue occurred.No patient impact and/or harm was reported.No user impact and/or harm was reported.No testing was reported to have been performed to determine the cause of the malfunction.The se was servicing the device when the issue was observed.The issue was replicated/confirmed during service.The se replaced the user interface (ui) board assembly to resolve the issue.No other abnormalities were found.The device was returned to the customer, ready for service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The se replaced the ui board assembly to resolve the issue.It is suspected that the cause of the malfunction was due to a failure in the ui assembly.A conclusion/root cause can not be provided at this time, as the suspected part has not been returned for further analysis.In the event the suspected part is received, the evaluation will be performed, and the investigation will be updated.Based on the details provided, a malfunction occurred, and the device's enter button was not responding.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25612361
Report Number2518422-2026-113971
Device Sequence Number15945470
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/24/2026
Date Device Manufactured11/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown